Jul 22, 2004
My wife has been using for 1 year now a combination of Stavudine Nevirapine and LamivudineShe is 4weeks pregnant and we are considering to stop for the next 10 weeks the treatment or at least the Nevirapine so as not 2 affect the baby's formation.Her Cd4 count is above 400.Thanks for your response we are really desperate
Response from Dr. Lee
It is best for her to continue her current therapy. In fact there are very few side effects with these medicines for the baby even though this is a significant period of development. If she were a patient in my practice I would strongly encourage her to continue her medicines for now. It is much more concerning that she may have a significant increase in her viral load which could then be passed to your baby.
Talk to a knowledgeable doc in your area before making any decision about this important time for treatment.
i WAS rAPED-NOW TERRIFIED I am infected
Your response that testing cannot be perfect
- Is White Tongue An Acute Symptom Of AIDS?
- Ache In Testicles After Getting A Tattoo Worried I Have HIV
- Dizziness After Receiving Oral Sex Worried I Have HIV
- Muscle Ache After Getting Fingered Sign Of HIV AIDS
- Muscle Ache After Sex With Hooker Sign Of HIV AIDS
- Red Spots After Vaginal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.